MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY- RIO BASE; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112227
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
The base array may be bent.I could not get the cutter check to pass during a tka procedure.We changed out the base array eventually and were able to pass.There was a thirty minute delay in surgery yes patient was under anesthesia don't have identifier.This was a tka procedure.
 
Event or Problem Description
The base array may be bent.I could not get the cutter check to pass during a tka procedure.We changed out the base array eventually and we¿re able to pass.There was a thirty minute delay in surgery?.Yes, patient was under anesthesia don¿t have identifier.This was a tka procedure.
 
Additional Manufacturer Narrative
It was reported that the arrays was bent.The product was unavailable for inspection as the product was not returned.Review of the product history records indicate 128 devices were manufactured under lot no 19060116 and accepted into final stock on 09/08/2016.No non-conformances were identified during inspection.A review of complaints in catsweb and trackwise related to p/n 112227, lot 19060116 shows no additional complaints related to the failure in this investigation.The failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be re-opened.No action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
ARRAY- RIO BASE
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7920124
Report Number3005985723-2018-00557
Device Sequence Number19345925
Product Code OLO
UDI-Device Identifier00848486017446
UDI-Public00848486017446
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112227
Device Lot Number19060116¿
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2018
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;